... is the cause of that???
16 May 2010
Low potassium (hypokalemia) has many causes. The most common cause of low potassium is excessive potassium loss in urine or from the digestive tract.
This may be caused by:
Certain diuretics — water pills
Excessive use of laxatives
Chronic kidney failure
Rarely, low potassium is due to not getting enough potassium in your diet.
For more information see: http://www.drugs.com/enc/hypokalemia.html
- Potassium Chloride Information for Consumers
- Potassium Chloride Information for Healthcare Professionals (includes dosage details)
- Side Effects of Potassium Chloride (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I passed out for the first time in 35 years, blood work showed extremely low potassium, however, I have a very high potassium in my diet. I'm ...
2 answers • 27 Oct 2010
My daughter takes a newer seizure medicine (not Dilantin) and a Rxed folic acid tablet, and has recently had a lab test showing low potassium level.
1 answer • 18 Apr 2013
A recent blood test showed my white blood cells were low. Could this be caused by those tablets? The leaflet in the box showed side effects but not ...
1 answer • 16 Sep 2013
... surgery so I can only get so much down at a time so I have to crush the pill and add it to stuff can I ingest to much at one time
2 answers • 24 Jan 2014
... take 40 - 50 MG of Furosemide daily. I find the Potassium Chloride irritates my stomach. I have stomach ulcer
1 answer • 8 May 2015